# SDR SWAA2022033179736

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY STRINGER AT BS 540 L/H STRINGER 26. / CRACK ON FCB STR 26 L/H BS 536 ; STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A-1 FIG 103;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] VERIFIED APPLICABILITY FOR STR 26 L/H IAW SRM 53-00-03-2R-1 FIG 205.;[04] REMOVED DAMAGE BY TRIMMING OUT STRINGER SECTION AT BS 500D+11' TO 536 STR 26L. IAW SRM 53-00-03-2R-1 PAR. 4. STEP A -B.;[05] VERIFIED CORRECTIVE ACTION 3 AND 4.;[06] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.  EQUIP USED: NORTEC 600 ID: ATS1465 EQUIP USED: MINIMITE ID: ATS240;[07] CORRECTION : HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465;[08] RECEIVED; AND VERIFIED FOR STRINGER SECTION HFAB53-STS-011 FORMED; HEAT TREATED AND DRY PEN INSPECTED ; LOCATED BTW B/S 500D+10'-540 STR 26 L/H ON CUSTOMER RO NO :859020-SWA PO: 859020/1 AND HAT SECTION :HFAB53-HS-011 LOCATED BTW B/S 500D-520 CUSTOMER RO NO :859021-SWA RECEIPT #1484330 LOCATED AND DRILLED IAW SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A3230 REV:;[09] VERIFIED CORRECTIVE ACTION 8. OK TO TREAT AND PRIME.;[10] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS IAW SRM 53-00-03-2R-1 INSTALLED REPAIR PARTS AT FCB BS 500D+5' TO BS 536 STR 26 L/H IAW SRM 53-00-03-2R-1 FIG 205.
